The *-autonomous category of uniform sup semi-lattices

Michael Barr, John F. Kennison, and R. Raphael

In 2001 Barr and Kleisli described *-autonomous structures on two full subcategories of topological abelian groups. In this paper we do the same for sup semi-lattices except that uniform structures play the role that topology did in the earlier paper.

Keywords: Uniform sup semi-lattices, *-autonomous categories, chu categories

2010 MSC: 18D15,16G30

Theory and Applications of Categories, Vol. 27, 2012, No. 11, pp 222-241.

Published 2012-12-13.

TAC Home